# SDR UIEA2021022400413

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 83,140 hours, 24,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5) FASTENERS HOLES HAVE INDICATIONS. MARKED IN RED MARKER ON THE FLAP.( UPON DAMAGE REMOVAL EVALUATION, RIB AND SPAR CHORD FOUND OUT OF LIMITS IAW B767 SRM 57-53-1A-1.  REPAIRED LH IB AFT FLAP RIB AND SPAR CHORD IAW FAS EA 21013 REV. IR )
